Texas, 2018Flood in Texas, October 13, 2018
October 13, 2018 · NWS OUN · 1 event in 1 county or zone
A weak wave of low pressure produced widespread rainfall over western north Texas on the 13th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak wave of low pressure produced widespread rainfall over western north Texas on the 13th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Oct 13, 9:59 AM CST, 9 minutes earlier.
Area forecast discussion, Oct 13, 9:59 AM CST, 9 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1059 AM CDT Sat Oct 13 2018
.DISCUSSION...
Rain is ending over southwestern Oklahoma and adjacent parts of
northern Texas a few hours earlier than expected. Adjustments have
been made in those areas. Temperatures are still expected to move
only slightly under cloud cover today. Rain is expected to exit
east of the OKC area around mid-afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 53 52 58 37 / 90 30 50 70
Hobart OK 54 52 57 36 / 100 20 40 50
Wichita Falls TX 58 54 67 39 / 100 20 40 70
Gage OK 56 50 50 31 / 30 40 60 20
Ponca City OK 54 50 53 36 / 50 30 60 30
Durant OK 58 58 71 43 / 100 50 40 80
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ023-027>032-035>048-
050>052.
TX...Flood Watch through late tonight for TXZ083>090.
&&
09/26Hazardous weather outlook, Oct 13, 7:06 AM CST, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
806 AM CDT Sat Oct 13 2018
OKZ004>048-050>052-TXZ083>090-141000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
806 AM CDT Sat Oct 13 2018
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...Today and Tonight...
.Thunderstorms...
Rain and isolated thunderstorms are expected through tonight across
the southern two-thirds of Oklahoma and adjacent parts of northern
Texas.
.Heavy Rainfall...
Moderate to heavy rainfall is possible through tonight. Flooding
could occur in some areas of central and southern Oklahoma and
adjacent parts of northern Texas.
.DAYS TWO THROUGH SEVEN...Sunday through Friday...
.Thunderstorms...
Thunderstorms will remain possible across at least portions of the
area through the end of the week. No organized severe weather is
expected.
.Frost and Freeze...
A freeze will be possible over portions of northwest Oklahoma Monday
morning with temperatures expected to drop into the lower 30s. A
frost and freeze will then be possible across a larger portion of
the area Monday night into Tuesday morning.
.Wind Chills...
Wind chill values in the upper teens to 30s will be possible
across the entire area Sunday afternoon into Monday morning.
.Winter Weather...
Light rain may mix with or change over to snow in parts of
northwest Oklahoma Sunday night. Little to no snow accumulation
is expected with no major impacts.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
Flood, Archer
- When
- October 13, 10:08 AM CST to 1:08 PM CST
- Where
- Archer County, 0.23 mi S of Holliday to 1.22 mi SW of Holliday
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 33.817, -98.689
Emergency manager reported sandbagging to prevent home damage along FM 1954 between highway 79 and Holliday.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Texas, October 13, 2018$350,000 · EF2 · 2 events
- Tornadoes and Flooding in Texas, October 13 to 15, 2018$129,000 · EF1 · 15 events
- Flash Flooding and Heavy Rain in Arizona, October 13, 2018$73,000 · 15 events
- Winter Storm and Heavy Snow in Wyoming, October 13 to 14, 201814 events
- Winter Storm and Heavy Snow in Nebraska, October 13 to 14, 201810 events
- Tornado and Hail in Texas, October 13, 2018EF0 · 9 events
- Flash Flooding and Hail in Texas, October 13 to 14, 20182.75 in hail · 7 events
- Winter Storm and Winter Weather in South Dakota, October 13 to 14, 20187 events
- Flash Flooding in Texas, October 13 to 14, 20187 events
- Winter Weather in Colorado, October 13 to 14, 20186 events
- Winter Weather in Wyoming, October 13, 20185 events
- Flash Flooding in Arizona, October 13, 2018$10,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 790162.